# SDR HEEA955479

- Difficulty date: July 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N21240
- Make and model: Bell 206L-1
- Aircraft serial: 45647
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bearing
- Part number: 206010765001
- Condition: Cracked
- Location: T/R
- Part time: 1,453 hours
- Component: 206016201127
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD OUTBOARD BEARINGS CRACKED.  REMOVED FROM T/R HUB S/N AFS6082, T.T. 1453:05.  ALSO REMOVED 4 EACH SLEEVES P/N 206-010-733-003. PARTS SCRAPPED LOCALLY.
